# SDR ASAA2022091239937

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737
- Aircraft serial: 43389
- Aircraft time: 1,884 hours, 544 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SITTING BETWEEN RUNWAYS WAITING FOR A GATE STATIONARY ON HDG 135 DEGREE NAV DISPLAYS JUMPED TO 290 DEGREE HDGS. THEN FOR APPROX 1 MINUTE, BOTH DISPLAYS WAVERE (SLEWED ) BACK AND FOURTH FOR APPROX 5 DEGREE IN SYNCHRONIZED MOTION. AFTERWARDS JUMPED BACK TO CORRECT HEADING. NO PILOT INPUT AT ANYTIME. GROUNDED - YES. PERFORMED FMC OPS CHECK ON BOTH FMC COMPUTERS, OPS CHECKED GOOD REF B737-9 AMM 34-61-00, PERFORMED AIR DATA INERTIAL REFERNCE SYSYEM OPS CHECK, OPS CHECK GOOD REF AMM 34-21-00. THIS IS KNOWN ISSUE FROM BOEING REF 737MAX-FTD-34-17003.
